# SDR RMXA9520871

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741Y
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Defective
- Location: Start/Gen
- Part time: 87 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WILL NOT REACH 14% N1  ENGINE SPEED. ONLY 86.7 HOURS SINCE OVERHAUL.
